# SDR AALA201809279002

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 52,920 hours, 21,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG13739
- Condition: Out Of Position
- Location: L1 Door
- Part time: 7,363 hours, 3,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FOUND ON OUTSIDE OF AIRCRAFT DOOR CLOSED.   SLIDE WAS OUT OF STOWAGE COMPARTMENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE L1 SLIDE PACK IAW AMM 25-94-10.
